Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2018, Volume 157, Pages 70–105 (Mi into408)  

This article is cited in 1 scientific paper (total in 1 paper)

Computable linear orders and limitwise monotonic functions

M. V. Zubkov, A. N. Frolov

Kazan (Volga Region) Federal University

Abstract: In this paper, we describe the technique of extremely monotonic functions in the theory of computable linear orders. The main definitions of extremely monotonic functions and their generalizations are given, as well as a number of their basic properties and applications.

Keywords: computable linear orders, limitwise monotonic functions, effective presentations, low degrees, self-embeddings, automorphisms.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1515.2017/4.6
Russian Foundation for Basic Research 15-01-08252
This work was partially supported by the Ministry of Education and Science of the Russian Federation (project No. 1.1515.2017/4.6, M. V. Zubkov) and the Russian Foundation for Basic Research (project No. 15-01-08252, A. N. Frolov).


Full text: PDF file (476 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 510.5, 512.565.2
MSC: 03D45, 03C57

Citation: M. V. Zubkov, A. N. Frolov, “Computable linear orders and limitwise monotonic functions”, Proceedings of the Seminar on Algebra and Mathematical Logic of the Kazan (Volga Region) Federal University, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 157, VINITI, Moscow, 2018, 70–105

Citation in format AMSBIB
\Bibitem{ZubFro18}
\by M.~V.~Zubkov, A.~N.~Frolov
\paper Computable linear orders and limitwise monotonic functions
\inbook Proceedings of the Seminar on Algebra and Mathematical Logic of the Kazan (Volga Region) Federal University
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2018
\vol 157
\pages 70--105
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3940084}


Linking options:
  • http://mi.mathnet.ru/eng/into408
  • http://mi.mathnet.ru/eng/into/v157/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Frolov, “Vychislimaya predstavimost schetnykh lineinykh poryadkov”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 158, VINITI RAN, M., 2018, 81–115  mathnet  mathscinet
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:113
    Full text:42
    References:3
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022